# SDR DALA2024111210898

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FORWARD OF AFT CARGO COMPARTMENT R/H LONGERON FOUND CORROSION AT STA1080 BETWEEN S23R AND S24R. CORRECTIVE ACTION: FORWARD OF AFT CARGO COMPARTMENT R/H LONGERON CORROSION AT STA1080 BETWEEN S23R AND S24R REPAIRED AS PER PRI 621887-14 REV 0. THE PRI 621887-14 REV 0 COMPLIED AND COMPARED WITH THE ERA 621887-14 REV ORIGINAL. (0649591)
